RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1982, Volume 16, Issue 1, Pages 80–82 (Mi faa1608)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

Integration of the nonlinear two-dimensional spatial Schrodinger equation by the inverse-problem method

L. P. Nizhnik, M. D. Pochinaiko


Full text: PDF file (273 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1982, 16:1, 66–69

Bibliographic databases:

UDC: 517.93
Received: 29.09.1980

Citation: L. P. Nizhnik, M. D. Pochinaiko, “Integration of the nonlinear two-dimensional spatial Schrodinger equation by the inverse-problem method”, Funktsional. Anal. i Prilozhen., 16:1 (1982), 80–82; Funct. Anal. Appl., 16:1 (1982), 66–69

Citation in format AMSBIB
\Bibitem{NizPoc82}
\by L.~P.~Nizhnik, M.~D.~Pochinaiko
\paper Integration of the nonlinear two-dimensional spatial Schrodinger equation by the inverse-problem method
\jour Funktsional. Anal. i Prilozhen.
\yr 1982
\vol 16
\issue 1
\pages 80--82
\mathnet{http://mi.mathnet.ru/faa1608}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=648821}
\zmath{https://zbmath.org/?q=an:0541.35068}
\transl
\jour Funct. Anal. Appl.
\yr 1982
\vol 16
\issue 1
\pages 66--69
\crossref{https://doi.org/10.1007/BF01081819}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982PM22200019}


Linking options:
  • http://mi.mathnet.ru/eng/faa1608
  • http://mi.mathnet.ru/eng/faa/v16/i1/p80

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Tsuchida T., Dimakis A., “On a (2+1)-dimensional generalization of the Ablowitz-Ladik lattice and a discrete Davey-Stewartson system”, Journal of Physics a-Mathematical and Theoretical, 44:32 (2011), 325206  crossref  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:260
    Full text:116
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020